# SDR YENA2019081950458

- Difficulty date: August 15, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 3572
- Aircraft time: 44,001 hours, 15,611 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT 2724,  EMERGENCY LIGHT ABOVE ROW 18 FOUND BROKEN WIRE UPON REMOVAL OF CEILING PANEL ( OVERHEAD EMERGENCY LIGHTS ); INSTALLED NEW TERMINAL CONNECTORS REF ESPM 20-48-14. OPS NORMAL MDDR CLEARED MX-4 UPDATED PLACARD REMOVED.
